# SDR AALA20130927001

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 42,705 hours, 17,505 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO FASTENER HOLES CRACKED IN SEAT TRACK AT STATION 45.5.  ACCOMPLISHED REPAIR TO SEAT TRACK IAW EA B737-5-3-031772.
